# SDR DALA2016032302251

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 65,254 hours, 47,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP OTBD FIXED VANE HAS DAMAGE BEYOND SRM LIMITS.  REPLACED FLAP FIXED VANE IAW AMM 27-51. OPERATION OF FLAP AND VANE CKS GOOD.
